# SDR ASOA201100052

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD HAS A CRACKED ISOLATOR AT RBL 36.20 APPROX WL 96 AND A CRACKED ISOLATOR AT RBL 27.50 APPROX WL 95.  R & R MOUNT ISOLATOR REAR PRESSURE BULKHEAD IAW SRM 51-42-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702. (CLOSED)
